# SDR UALA2012021000808

- Difficulty date: February 10, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 51,352 hours, 14,386 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Lt Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG -L PACK TEMP-. PACK INOP LIGHT ON.  LIGHT RE-ILLUM WHEN PACK RESET IN STBY.  CREW COMMENTS: AUTO MODE INOP.  CONCURRED WITH CREW, OPS CHECK LEFT PACK IN STBY MODE IS OPERATIONAL. -INF- :1EA 7540158 LAXCC4. RPL- :BITE CK SHOWS COMPRESSOR OUTLET SENSOR, RPL SENSOR PER MM, OPS CHK OKAY.
